# SDR DALA2023032302258

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,677 hours, 17,399 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2681778) DURING INSPECTION FOUND LT WING H-BLOCK ATTACH POINT UPPER INBD BORE PITTED ON INBD FACE. REMOVED BUSHING AND MACHINED .062 OFF OUTTER FACE TO REMOVE CORROSION PER B737 SRM 57-20-90. RORPEENED CHEM TREATED + PRIMED FACES. INSTALLED BUSHING PER B737 SRM 57-20-90.
